# SDR USAA011372

- Difficulty date: November 17, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N507AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23382
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 47,167 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED .400 INCH SKIN LOWER HINGE CUTOUT (AFT SERVICE DOOR) STATION 947-967.  INSTALLED FILLER AND DOUBLERS PER SRM 53-60-01 FIG 208.  (M)
